# SDR SRAA49603

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872SJ
- Make and model: Doug DC-8-71F
- Aircraft serial: 46040
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch Wire
- Condition: Defective
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

DOV - FLT AD01 - ON TAKEOFF AFTER GEAR RETRACTED, GEAR DOORS AND GEAR UNSAFE WARNING LIGHTS REMAINED ON, CYCLED GEAR THREE TIMES, PROBLEM REMAINS.  DUMPED FUEL AND DIVERTED TO JFK.  AIRCRAFT LANDED SAFELY.  AIRCRAFT IS CURRENTLY ON JACKS, FOUND WIRING TO LT MAIN GEAR DOOR SWITCH DEFECTIVE.  REPAIRED WIRING PER WDM 32-1-0, GEAR SWING PERFORMED PER CHAPTER 32-60-00.  OPS CHECKED GOOD.  (X)
